RUS  ENG
Full version
JOURNALS // Trudy Matematicheskogo Instituta imeni V.A. Steklova // Archive

Trudy Mat. Inst. Steklova, 2019 Volume 306, Pages 16–27 (Mi tm4027)

Global Structure of Spherically Symmetric Solutions of Einstein's Equations with an Electromagnetic Field

D. E. Afanasev

School no. 1561, ul. Paustovskogo 6, korp. 2, Moscow, 117463 Russia

Abstract: We classify all global spherically symmetric solutions of Einstein's equations with an electromagnetic field and a cosmological constant. The classification comprises 11 topologically inequivalent solutions. The spacetime is assumed to be a warped product of two surfaces. The study of global properties of solutions is carried out by the method of conformal blocks, which consists in analyzing the zeros and poles of a conformal factor contained in the spacetime metric.

UDC: 514.822

Received: December 17, 2018
Revised: December 21, 2018
Accepted: May 28, 2019

DOI: 10.4213/tm4027


 English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 9–19

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025